# SDR SWI2025F00872

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 10,227 hours, 9,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE FWD LAV WARNING MESSAGE WENT OFF DURING CRUISE TWICE IN A ROW WITH A COUPLE SECONDS DELAY IN BETWEEN. THERE WAS A PASSENGER IN THE FORWARD LAV, WE ASKED THEM DID THEY SMOKE/VAPE. THEY SAID NO. THEY SAID THEY SPRAYED PERFUME. THE FLIGHT ATTENDANTS SAID THEY DID NOT SEE SIGNS OF FLAMES OR HEAT, THEY DID SEE A Â€ŒCLOUD/HAZEÂ€? IN THERE BUT THEY DIDNÂ€™T SMELL ANYTHING. WE FOLLOWED THE QRH. AFTER LANDING THEY CHECKED AGAIN THERE WAS NO SIGN OF FLAMES OR HEAT OR HAZE OR SMELL AT THAT TIME.  (FLIGHT 3776 - FILED CLOSED)PERFORMED GVI OF LAV/FWD GALLEY AREA, NO DEFECTS NOTED. PERFORMED FIM TASK 26-16-00, NO FAULTS NOTED. CREW DID NOT SMELL/SEE ANY SMOKE/FIRE DURING AND AFTER THE EVENT. PERFORMED OPERATIONAL TEST OF FWD LAV SMOKE DETECTOR REF AMM 26-16-00, OP CHECKS GOOD. NO 30 DAY HISTORY.
